# SDR AALA202110129793

- Difficulty date: October 11, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 50,138 hours, 19,849 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 PASSENGER DOOR ARM/ DISARM LEVER FAILED PUSH/PULL OPERATIONAL CHECK. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
